# SDR 2010FA0000535

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: General aviation
- Aircraft: N256W
- Make and model: Cessna 750
- Aircraft serial: 7500221
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Misinstalled
- Location: Aileron
- Component: Aileron
- Component part number: 67240512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((EBVR)) DURING THE REMOVAL OF THE RT AILERON FOR PAINT, IT WAS FOUND THAT THE OTBD HINGE BUSHING WAS NOT FULLY INSTALLED (PN 67240121).  THE BUSHING WAS NOT INSTALLED ENOUGH WHERE THE RETAINING CLIP COULD ENGAGE IN THE GROOVE.  AFTER REMOVING THE AILERON IT WAS ALSO FOUND THAT THE OTBD HAT INSERT WAS MISSING (PN NAS75-6-004).
